Rev. Unión Mat. Argent.  vol.49 issue2; Abstract: S0041-69322008000200010

SciELO - Scientific Electronic Library Online

vol.49 issue2Best Local Approximations by Abstract Norms with Non-homogeneous DilationsThe problem of entanglement of quantum states author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand



  • Have no cited articlesCited by SciELO

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista de la Unión Matemática Argentina

On-line version ISSN 1669-9637


DICKENSTEIN, Alicia. Hypergeometric functions and binomials. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 97-110. ISSN 1669-9637.

We highlight the role of primary decomposition of binomial ideals in a commutative polynomial ring, in the description of the holonomicity, the holonomic rank, and the shape of solutions of multivariate hypergeometric differential systems of partial differential equations.

        · text in English     · pdf in English